Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thecleardream

Dianette. Weight gain??

Recommended Posts

hi

i recently went to the doctors since my acne is looking yucky again and he gave me dianette .. iv also got some Eurthromycin as i havnet made my mind up if i want to go on the pill . the reason??

WEIGHT GAIN..

seriously does it cause.it. because i already have eating disorder issues and im gettin reallly anxious about this .. i want clear skin but i dont want weight gain.. i dont know what to do.. :(

what are peoples experience with dianette?

thanks.

Share this post


Link to post
Share on other sites

hey :)

I know a lot of women's fears when they go on the bcp is that they will gain weight. now i can only speak for myself but i've been on bcp for a few years now and i've never experienced weight gain on it. in fact i've experienced a little POSITIVE weight gain (in the chest area haha), which is more than welcome!

if it's any more reassurance, the girlfriends i have who are also on bcp have no experienced problems with weight gain either :)

Share this post


Link to post
Share on other sites

Hello!

I was on Diane(that's what it's called in Canada) for several years and I did experience weight gain but not the kind that you're thinking of. What I got was water weight. Exercise did help lessen it a bit but Spironolactone really got rid of it.

Other then that, the pills worked wonderfully for me.

Share this post


Link to post
Share on other sites

no pill should cause you to gain proper 'weight'. As pills are hormonal they can seem to increase your appetite but you are in control of this so don't change your eating habits. If you experience some water retention, there is also loads of things you can do to help this too.

I have never experienced weight gain and I've tried a fair few including Dianette, Cilest, Loestrin, Microgynon and Yasmin.

Dianette really helped with my skin so I'd always recommend it. Of course it doesn't always work the same on other people though. The only down fall of Dianette for me is that Drs in the UK often don't like you to be on Dianette for more than a year or two. Unfortunately I got taken off it after a year :cry:

Hope this helps.

Share this post


Link to post
Share on other sites

ive been on dianette for nearly 3years now and havnt experienced weight gain at all.

Though it probably depends on what sort of figure/physique you have. Maybe if you're prone to gaining weight and have the sort of body that can gain/loss weight easily,it could happen.

I havnt heard too many stories about this happening though...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×